Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Matveev, Eugene Mikhailovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13
Presentations: 2

Number of views:
This page:1377
Abstract pages:4184
Full texts:1615
References:378
Associate professor
Doctor of physico-mathematical sciences (2004)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.03.1955
E-mail:
Keywords: Diophanitne approximations, Diophantine equations, linear forms in logarithms.
UDC: 511, 511.61, 511.36, 511.37
MSC: 11J82, 11J86, 11D57

Subject:

Diophanitne approximations. Diophantine equations. Linear forms in logarithms.

   
Main publications:
  • E. M. Matveev, Yavnaya nizhnyaya otsenka odnorodnoi ratsionalnoi lineinoi formy ot logarifmov algebraicheskikh chisel. II, Izv. RAN. Ser. matem., 2000, 64:6, 125–180.
  • E. M. Matveev, O posledovatelnykh minimumakh rasshirennoi logarifmicheskoi vysoty algebraicheskikh chisel, Matem. sb., 1999, 190:3, 89–108.
  • E. M. Matveev, Ob odnom sposobe postroeniya khorosho raspredelennykh posledovatelnostei, Diskret. matem., 1995, 7:3, 89–99.
  • E. M. Matveev, Ob arifmeticheskikh svoistvakh znachenii obobschennykh binomialnykh mnogochlenov, Matem. zametki, 1993, 54:4, 76–81.
  • E. M. Matveev, O lineinykh i multiplikativnykh sootnosheniyakh, Matem. sb., 1993, 184:4, 23–40.
  • E. M. Matveev, Lineinye formy ot znachenii $G$-funktsii i diofantovy uravneniya, Matem. sb., 1982, 117(159):3, 379–396.

http://www.mathnet.ru/eng/person8612
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/312599

Publications in Math-Net.Ru
2005
1. E. M. Matveev, “The index of multiplicative groups of algebraic numbers”, Mat. Sb., 196:9 (2005),  59–70  mathnet  mathscinet  zmath  elib; Sb. Math., 196:9 (2005), 1307–1318  isi  scopus
2000
2. E. M. Matveev, “An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers. II”, Izv. RAN. Ser. Mat., 64:6 (2000),  125–180  mathnet  mathscinet  zmath; Izv. Math., 64:6 (2000), 1217–1269  isi  scopus
1999
3. E. M. Matveev, “On the successive minima of the extended logarithmic height of algebraic numbers”, Mat. Sb., 190:3 (1999),  89–108  mathnet  mathscinet  zmath; Sb. Math., 190:3 (1999), 407–425  isi  scopus
1998
4. E. M. Matveev, “An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers”, Izv. RAN. Ser. Mat., 62:4 (1998),  81–136  mathnet  mathscinet  zmath; Izv. Math., 62:4 (1998), 723–772  isi  scopus
1996
5. E. M. Matveev, “A relationship between the Mahler measure and the discriminant of algebraic numbers”, Mat. Zametki, 59:3 (1996),  415–420  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 293–297  isi
1995
6. E. M. Matveev, “On a method for constructing well-distributed sequences”, Diskr. Mat., 7:3 (1995),  89–99  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:4 (1995), 381–392
1994
7. E. M. Matveev, “On some properties of “good” Diophantine approximations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 5,  18–22  mathnet  mathscinet  zmath
1993
8. E. M. Matveev, “On the arithmetic properties of the values of generalized binomial polynomials”, Mat. Zametki, 54:4 (1993),  76–81  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 1031–1034  isi
9. E. M. Matveev, “On linear and multiplicative relations”, Mat. Sb., 184:4 (1993),  23–40  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:2 (1994), 411–425  isi
1992
10. E. M. Matveev, “On fundamental units of certain fields”, Mat. Sb., 183:7 (1992),  35–48  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:2 (1993), 293–304  isi
1991
11. E. M. Matveev, “Size of algebraic integers”, Mat. Zametki, 49:4 (1991),  152–154  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 437–438  isi
1982
12. E. M. Matveev, “Linear forms in the values of $G$-functions, and Diophantine equations”, Mat. Sb. (N.S.), 117(159):3 (1982),  379–396  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:3 (1983), 379–396
1981
13. E. M. Matveev, “Estimates for linear forms in values of $G$-functions and their applications to the solution of Diophantine equations”, Uspekhi Mat. Nauk, 36:2(218) (1981),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 183–184  isi

2007
14. E. Matveev, “Московский государственный текстильный университет им. А.Н. Косыгина”, Kvant, 2007, 2,  37–38  mathnet

Presentations in Math-Net.Ru
1. О некоторых аналитических методах в алгебраических задачах
E. M. Matveev

March 20, 2018 17:55
2. Теорема Пойа о целозначных целых функциях
E. M. Matveev

December 8, 2015 17:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021